# SDR ASOA2015042912694

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 CORRODED BOTH SIDES AT STR 27.  REMOVED CORROSION FROM FRAME BOTH SIDES IAW SRM 51-21-06-001-001-A01.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-06-101-002-A02.  COMPLIED WITH EA 32-2015-147.
